# SDR AALA20000232

- Difficulty date: February 7, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT OVERHEAD AISLE LIGHT FORWARD STATION BS 350 INOPERATIVE.  RECONNECTED CONNECTOR FOR EMERGENCY EXIT OVERHEAD AISLE LIGHT FORWARD STATION BS 350.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
